# SDR USAA040084

- Difficulty date: March 30, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D2353342650000
- Condition: Corroded
- Location: Fusleage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK/BEAM ASSEMBLY CORRODED 1 INCH LONG BY .040 INCH WIDE BY .119 INCH DEEP, FRAME 24, -Y 1292, -Z 240.  INSTALLED SEAT TRACK SPLICE/DOUBLER REPAIR PER SRM 53-00-15 AND SRM 42-11, 53-43-1.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
